Higher Structures, Vol. 10, No. 1, pp. 22-39, 2026


Choice axioms and Postnikov completeness

Mathieu Anel, Reid Barton

Received April 20th 2024. Published online June 19th 2026.

Abstract:  We introduce homotopical variants of the axioms of countable and dependent choice for $\infty$-topoi and use them to give criteria for Postnikov completeness, revisiting a result of Mondal and Reinecke.
Keywords:  Choice axioms; Homotopical dimension; Postnikov towers; Topos
Classification MSC:  18N60, 03G30, 18G20

PDF available at:  Institute of Mathematics CAS

 
PDF available at: